Alert archive / Louisiana / Special Weather Statements in 2021

Special Weather Statement, NWS Lake Charles, LA

April 13, 2021Assumption Parish, Louisiana

NWS Lake Charles, LA issued this special weather statement at Apr 13, 2021, 6:49 PM CDT for Assumption Parish, Louisiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2021, 6:49 PM CDT (23:49 UTC)
Expired
Apr 13, 2021, 7:30 PM CDT
In force
41 min
Issued by
NWS Lake Charles, LA

County Assumption Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2021-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2021-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1989 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

531 
WWUS84 KLCH 132349
SPSLCH

Special Weather Statement
National Weather Service Lake Charles LA
649 PM CDT Tue Apr 13 2021
 
LAZ053>055-140030-
Lower St. Martin LA-Iberia LA-St. Mary LA-
649 PM CDT Tue Apr 13 2021

...SPECIAL WEATHER STATEMENT...

At 649 PM CDT, Doppler radar was tracking a strong thunderstorm near
Charenton, or near Franklin, moving east at 45 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Morgan City, Franklin, Patterson, Berwick, Bayou Vista,
Stephensville, Belle River, Baldwin, Patterson Memorial Airport,
Sorrel, Charenton, Pierre Part and Centerville.

LAT...LON 2969 9111 2969 9149 2974 9162 2975 9160
      2976 9162 3003 9162 3003 9151 3006 9149
      3006 9127 3003 9124 3004 9123 3001 9123
      3000 9126 2998 9126 2992 9123 2990 9121
      2986 9120 2985 9118 2983 9112 2980 9109
TIME...MOT...LOC 2349Z 263DEG 38KT 2987 9146 

$$

Warthen

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Apr 13, 6:17 PM CDT, 32 minutes earlier.

Area forecast discussion, Apr 13, 6:17 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
617 PM CDT Tue Apr 13 2021

.DISCUSSION...
00Z TAFS.

&&

.AVIATION...
Widespread showers and thunderstorms over South Central Louisiana
still going on but has shown some trends of weakening as the cool
pool boundary pushes further offshore. Upstream development over
SE TX/SW LA has commenced, but not likely to take off until the
convection east has weakened, which looks to be later this evening
into the overnight hours. Thus, ongoing TSRA over ARA/LFT this
evening, and the best chances for TSRA for AEX/BPT/LCH towards
the 08-12z time period. Thereafter will dictate where remaining
boundaries from previous TSRA activity, thus leaving the PROB30
groups for TSRA in all sites for the remaining morning hours. MVFR
to intermittent IFR ceilings and visibilities will remain
throughout the forecast period.

DML

&&

.PREV DISCUSSION... /issued 428 PM CDT Tue Apr 13 2021/

DISCUSSION...
The first in a series of disturbances progged to move across the
area over the next several days has already dropped four to six
inches of rainfall across parts of acadiana with widespread
thunderstorms continuing this afternoon. Forecast QPF over the
next 48 hours has been trending upward with forecast PWAT values
in the 1.6 to 2 inch range. An additional three to six inches
seems easily obtainable between the frontal boundary tomorrow and
continued upper disturbances Wednesday night into Thursday. WPC
has also extended the slight risk of excessive rainfall region
further west across southwest Louisiana and southeast Texas while
indicating the possibility of upgrading to a moderate risk across
south central and southeast Louisiana tonight or tomorrow. With
all of that in mind, decided to issue a flash flood watch for the
Louisiana parishes through noon Thursday. QPF values across
southeast Texas are expected to be somewhat lower so held off on
the watch issuance over this area for the time being, but trends
will continue to be monitored.

The severe risk doesn't appear quite as high tomorrow as
instability isn't expected to be quite as robust as we're seeing
this afternoon (lightning totals have been quite impressive across
southern Louisiana today). However, a few stronger storms will
certainly be possible and SPC has maintained it's marginal risk
across the region. The frontal boundary that will be primarily
responsible for tomorrow's precip will sink just off the coast by
tomorrow afternoon where it is progged to stall. A series of upper
disturbances are then progged to ride along the boundary Thursday
and Friday providing additional rounds of lighter precipitation.

A stronger and somewhat more progressive frontal boundary will
push through the region Saturday finally pushing the moisture far
enough offshore to providing at least a brief respite from the
deluge Sunday. Another upper disturbance swings across the region
Monday, but there is considerable difference with regards to how
much moisture will be available for this feature so opted to carry
only isolated PoPs attm for Monday.

Jones

MARINE...
Onshore flow will continue into Wednesday morning before turning
offshore Wednesday evening in the wake of a frontal passage.
Widespread showers and thunderstorms will accompany this front.
The front will stall near the coast or just offshore providing a
focus for scattered light rainfall Thursday and Friday. East
winds Friday will be brief as a much stronger cold front sweeps
through the coastal waters Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  65  73  55  71 /  70 100  70  40
LCH  69  78  61  74 /  60  60  70  50
LFT  67  77  62  72 /  60  70  70  60
BPT  68  80  61  75 /  60  70  70  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ027>033-
     041>045-052>055-073-074.

TX...None.
GM...Small Craft Exercise Caution through Wednesday morning for
     GMZ450-452-455-470-472-475.

&&

AVIATION...08
Hazardous weather outlook, Apr 13, 4:01 PM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
401 PM CDT Tue Apr 13 2021

TXZ180-201-215-216-259>262-142115-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
401 PM CDT Tue Apr 13 2021

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will be possible through this
evening becoming more isolated overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered to widespread showers and thunderstorms will develop in
advance of a slowly southward sinking cold front Wednesday. Periods
of heavy rainfall will be possible with some of these storms. A few
storms will also have the potential to become strong to severe. The
front will meander near or just off the coast providing a focus for
continued shower and thunderstorm development Thursday and Friday
with another frontal boundary expected to push through Saturday which
may allow for a brief respite from the precipitation Sunday before
rain chances return Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ045-053>055-142115-
Upper St. Martin-Iberia-St. Mary-Lower St. Martin-
401 PM CDT Tue Apr 13 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...SEVERE THUNDERSTORM WATCH 94 IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for south central Louisiana.

.DAY ONE...This afternoon and tonight.
A severe thunderstorm watch is in effect until 6 PM this evening. Widespread
showers and thunderstorms will continue to push across the region
through the evening becoming more scattered overnight. Localized
flash flooding may occur this afternoon into this evening.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Widespread showers and thunderstorms will develop in advance of a
slowly southward sinking cold front Wednesday. Periods of heavy
rainfall will be possible with some of these storms. Rainfall totals
of two to four inches will be possible Wednesday. A few storms will
also have the potential to become strong to severe. The front will
meander near or just off the coast providing a focus for continued
shower and thunderstorm development Thursday and Friday with another
frontal boundary expected to push through Saturday which may allow
for a brief respite from the precipitation Sunday before rain chances
return Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ027>033-041>044-052-073-074-142115-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Vermilion-West Cameron-
East Cameron-
401 PM CDT Tue Apr 13 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana and west central Louisiana.

.DAY ONE...This afternoon and tonight.
Scattered showers and thunderstorms will continue to push across the
region through the evening becoming isolated overnight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Widespread showers and thunderstorms will develop in advance of a
slowly southward sinking cold front Wednesday. Periods of heavy
rainfall will be possible with some of these storms. Rainfall totals
of two to four inches will be possible Wednesday. A few storms will
also have the potential to become strong to severe. The front will
meander near or just off the coast providing a focus for continued
shower and thunderstorm development Thursday and Friday with another
frontal boundary expected to push through Saturday which may allow
for a brief respite from the precipitation Sunday before rain chances
return Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-450-452-470-472-475-142115-
Sabine Lake-Calcasieu Lake-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
401 PM CDT Tue Apr 13 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Moderate onshore winds and higher seas in the vicinity of a weak
disturbance will continue through the night. Small craft should
exercise caution. Areas of marine fog will continue this afternoon
through Wednesday outside of showers and thunderstorms. Scattered to
widespread showers and thunderstorms will continue to push across
the coastal waters through the evening becoming more scattered
overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Areas of marine fog will continue through Wednesday morning before
being cleared out by a slowly southward advancing cold front. Widespread
showers and thunderstorms will develop in advance of this front.
Periods of heavy rainfall will be possible with some of these storms.
A few storms will also have the potential to become strong to
severe. The front will meander near or just off the coast providing a
focus for continued shower and thunderstorm development Thursday and
Friday with another frontal boundary expected to push through
Saturday which may allow for a brief respite from the precipitation
Sunday before rain chances return Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-455-142115-
Vermilion Bay-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
401 PM CDT Tue Apr 13 2021

...SEVERE THUNDERSTORM WATCH 94 IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.
Moderate onshore winds and higher seas in the vicinity of a weak
disturbance will continue through the night. Small craft should
exercise caution. Scattered to widespread showers and thunderstorms
will continue to push across the coastal waters through the evening
becoming more scattered overnight. A few of these storms could be
strong to severe this evening.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread showers and thunderstorms will develop in advance of this
front. Periods of heavy rainfall will be possible with some of these
storms. A few storms will also have the potential to become strong
to severe. The front will meander near or just off the coast
providing a focus for continued shower and thunderstorm development
Thursday and Friday with another frontal boundary expected to push
through Saturday which may allow for a brief respite from the
precipitation Sunday before rain chances return Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 13, 3:19 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
319 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     FLASH FLOOD      3 NW NEW IBERIA         30.03N 91.86W
04/13/2021                   IBERIA             LA   PUBLIC

            HIGH WATER REPORTED ON ADMIRAL DOYLE ROAD. CARS ARE
            TURNING AROUND, ROAD IMPASSABLE.

&&

JRUA
Local storm report, Apr 13, 3:28 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
328 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     FLASH FLOOD      1 S NEW IBERIA          29.99N 91.82W
04/13/2021                   IBERIA             LA   LAW ENFORCEMENT

            ADMIRAL DOYLE AND LEWIS STREET IS CLOSED DUE TO HIGH
            WATER.

&&

JRUA
Local storm report, Apr 13, 3:36 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
336 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HEAVY RAIN       1 WNW ABBEVILLE         29.98N 92.14W
04/13/2021  M5.11 INCH       VERMILION          LA   PUBLIC

            A PERSONAL WEATHER SITE NEAR ABBEVILLE HAS RECORDED 5.11
            INCHES OF RAINFALL SINCE 1130 AM LOCAL.

0110 PM     HEAVY RAIN       1 ENE ABBEVILLE         29.98N 92.11W
04/13/2021  M3.84 INCH       VERMILION          LA   PUBLIC

            A PERSONAL WEATHER SITE NEAR ABBEVILLE HAS REPORTED 3.84
            INCHES OF RAINFALL SINCE 1130 AM LOCAL.

0120 PM     HEAVY RAIN       4 S YOUNGSVILLE         30.04N 92.00W
04/13/2021  M4.01 INCH       VERMILION          LA   PUBLIC

            A PERSONAL WEATHER SITE NEAR YOUNGSVILLE HAS REPORTED
            4.01 INCHES OF RAINFALL SINCE AROUND 1130 AM LOCAL.

0150 PM     HEAVY RAIN       1 SW COTEAU             30.04N 91.92W
04/13/2021  M4.16 INCH       IBERIA             LA   PUBLIC

            A PERSONAL WEATHER SITE HAS MEASURED 4.16 INCHES OF RAIN
            IN THE PAST COUPLE OF HOURS.

0200 PM     HEAVY RAIN       4 WNW NEW IBERIA        30.03N 91.88W
04/13/2021  M4.13 INCH       IBERIA             LA   ASOS

            THE ASOS AT ACADIANA REGIONAL AIRPORT HAS RECORDED 4.13
            INCHES OR RAINFALL IN THE PAST COUPLE OF HOURS.

0235 PM     HEAVY RAIN       2 N NEW IBERIA          30.03N 91.82W
04/13/2021  M5.31 INCH       IBERIA             LA   PUBLIC

            A PERSONAL WEATHER SITE NEAR NEW IBERIA HAS RECORDED 5.31
            INCHES OF RAINFALL SINCE NOON LOCAL.

0314 PM     FLASH FLOOD      3 NW NEW IBERIA         30.03N 91.86W
04/13/2021                   IBERIA             LA   PUBLIC

            HIGH WATER REPORTED ON ADMIRAL DOYLE ROAD. CARS ARE
            TURNING AROUND, ROAD IMPASSABLE.

0327 PM     FLASH FLOOD      1 S NEW IBERIA          29.99N 91.82W
04/13/2021                   IBERIA             LA   LAW ENFORCEMENT

            ADMIRAL DOYLE AND LEWIS STREET IS CLOSED DUE TO HIGH
            WATER.

0333 PM     HEAVY RAIN       1 ESE JEANERETTE        29.91N 91.66W
04/13/2021  M6.45 INCH       IBERIA             LA   PUBLIC

            A PERSONAL WEATHER SITE NEAR JEANERETTE HAS RECORDED 6.45
            INCHES OF RAINFALL SINCE AROUND NOON LOCAL.

&&

JRUA
Local storm report, Apr 13, 3:51 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
351 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLASH FLOOD      1 SW COTEAU             30.04N 91.92W
04/13/2021                   IBERIA             LA   PUBLIC

            FREETOWN ROAD IS REPORTED UNDERWATER.

&&

JRUA
Special weather statement, Apr 13, 5:20 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
520 PM CDT Tue Apr 13 2021

LAZ043-044-052-132300-
Acadia LA-Lafayette LA-Vermilion LA-
520 PM CDT Tue Apr 13 2021

...SPECIAL WEATHER STATEMENT...

At 519 PM CDT, Doppler radar was tracking a strong thunderstorm over
Morse, or near Gueydan, moving northeast at 30 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Lafayette, Crowley, Scott, Rayne, Carencro, Kaplan, Gueydan,
Mermentau, Broussard, Youngsville, Duson, Maurice, Morse, Riceville,
Meaux, Wright, Mire, Indian Bayou, Lyons Point and Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central Louisiana.

LAT...LON 3000 9249 3009 9263 3010 9262 3014 9263
      3018 9259 3021 9259 3033 9216 3032 9214
      3030 9214 3033 9209 3036 9208 3037 9204
      3021 9196 3021 9198 3019 9198 3018 9196
      3019 9195 3015 9193 3005 9205 2998 9230
TIME...MOT...LOC 2219Z 246DEG 26KT 3010 9246

Warthen
Special weather statement, Apr 13, 6:49 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
649 PM CDT Tue Apr 13 2021

LAZ053>055-140030-
Lower St. Martin LA-Iberia LA-St. Mary LA-
649 PM CDT Tue Apr 13 2021

...SPECIAL WEATHER STATEMENT...

At 649 PM CDT, Doppler radar was tracking a strong thunderstorm near
Charenton, or near Franklin, moving east at 45 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Morgan City, Franklin, Patterson, Berwick, Bayou Vista,
Stephensville, Belle River, Baldwin, Patterson Memorial Airport,
Sorrel, Charenton, Pierre Part and Centerville.

LAT...LON 2969 9111 2969 9149 2974 9162 2975 9160
      2976 9162 3003 9162 3003 9151 3006 9149
      3006 9127 3003 9124 3004 9123 3001 9123
      3000 9126 2998 9126 2992 9123 2990 9121
      2986 9120 2985 9118 2983 9112 2980 9109
TIME...MOT...LOC 2349Z 263DEG 38KT 2987 9146

Warthen

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 6:47 AM CDTSpecial Weather StatementLCHBeauregard43 min
Apr 13, 7:07 AM CDTSpecial Weather StatementLCHAllen38 min
Apr 13, 7:26 AM CDTSpecial Weather StatementLCHAllen, Beauregard, Evangeline, Vernon49 min
Apr 13, 8:29 AM CDTSpecial Weather StatementLCHEvangeline61 min
Apr 13, 9:10 AM CDTSpecial Weather StatementLCHSaint Landry50 min
Apr 13, 10:56 AM CDTSpecial Weather StatementLCHAcadia49 min
Apr 13, 11:46 AM CDTSpecial Weather StatementLCHLafayette, Saint Martin44 min
Apr 13, 12:33 PM CDTSpecial Weather StatementLCHSaint Martin57 min
Apr 13, 12:53 PM CDTFlash Flood WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion6 hr
Apr 13, 1:09 PM CDTRiver Flood WarningLCHLafayette, Saint Martin, Vermilion18 hr
Apr 13, 1:33 PM CDTSpecial Weather StatementLCHSaint Martin57 min
Apr 13, 2:24 PM CDTSpecial Weather StatementLCHSaint Martin51 min
Apr 13, 2:47 PM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary4 hr
Apr 13, 2:55 PM CDTSpecial Weather StatementLCHSt. Mary65 min
Apr 13, 3:31 PM CDTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more4 days
Apr 13, 4:33 PM CDTSpecial Marine WarningLCH27 min
Apr 13, 5:16 PM CDTSpecial Marine WarningLCH59 min
Apr 13, 5:20 PM CDTSpecial Weather StatementLCHLafayette40 min
Apr 13, 6:53 PM CDTSpecial Marine WarningLCH67 min

Nearby

Special Weather Statements in Louisiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.